Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 156

All articles in this issue are freely accessible.

A new basis for uniform asymptotic solution of differential equations containing one or several parameters
Gilbert Stengle.
Trans. Amer. Math. Soc. 156 (1971), 1-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285774
Some immersion theorems for manifolds
A. Duane Randall.
Trans. Amer. Math. Soc. 156 (1971), 45-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286121
Almost locally tame $2$-manifolds in a $3$-manifold
Harvey Rosen.
Trans. Amer. Math. Soc. 156 (1971), 59-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275401
Supports of continuous functions
Mark Mandelker.
Trans. Amer. Math. Soc. 156 (1971), 73-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275367
Semigroups on finitely floored spaces
John D. McCharen.
Trans. Amer. Math. Soc. 156 (1971), 85-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274641
Convex hulls of some classical families of univalent functions
L. Brickman, T. H. MacGregor and D. R. Wilken.
Trans. Amer. Math. Soc. 156 (1971), 91-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274734
Representations of metabelian groups realizable in the real field
B. G. Basmaji.
Trans. Amer. Math. Soc. 156 (1971), 109-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277610
Conjugacy separability of certain free products with amalgamation
Peter F. Stebe.
Trans. Amer. Math. Soc. 156 (1971), 119-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274597
Stationary isotopies of infinite-dimensional spaces
Raymond Y. T. Wong.
Trans. Amer. Math. Soc. 156 (1971), 131-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275476
On the inertia group of a product of spheres
Reinhard Schultz.
Trans. Amer. Math. Soc. 156 (1971), 137-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275453
The prime radical in special Jordan rings
T. S. Erickson and S. Montgomery.
Trans. Amer. Math. Soc. 156 (1971), 155-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274543
Positive one-relator groups
Gilbert Baumslag.
Trans. Amer. Math. Soc. 156 (1971), 165-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274562
Some iterated logarithm results related to the central limit theorem.
R. J. Tomkins.
Trans. Amer. Math. Soc. 156 (1971), 185-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275503
Commutators, $C^{k}$-classification, and similarity of operators
Shmuel Kantorovitz.
Trans. Amer. Math. Soc. 156 (1971), 193-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281045
Expanding gravitational systems
Donald G. Saari.
Trans. Amer. Math. Soc. 156 (1971), 219-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275729
An algebraic classification of noncompact $2$-manifolds
Martin E. Goldman.
Trans. Amer. Math. Soc. 156 (1971), 241-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275436
Tensor products of polynomial identity algebras
Elizabeth Berman.
Trans. Amer. Math. Soc. 156 (1971), 259-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274515
On the signature of knots and links
Yaichi Shinohara.
Trans. Amer. Math. Soc. 156 (1971), 273-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275415
A strong duality theorem for separable locally compact groups
John Ernest.
Trans. Amer. Math. Soc. 156 (1971), 287-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281841
Generalized interpolation spaces
Vernon Williams.
Trans. Amer. Math. Soc. 156 (1971), 309-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275149
The structure of pseudocomplemented distributive lattices. I. Subdirect decomposition
H. Lakser.
Trans. Amer. Math. Soc. 156 (1971), 335-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274358
The structure of pseudocomplemented distributive lattices. II. Congruence extension and amalgamation
G. Grätzer and H. Lakser.
Trans. Amer. Math. Soc. 156 (1971), 343-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274359
Algebras of iterated path integrals and fundamental groups
Kuo-tsai Chen.
Trans. Amer. Math. Soc. 156 (1971), 359-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275312
Infinite nodal noncommutative Jordan algebras; differentiably simple algebras
D. R. Scribner.
Trans. Amer. Math. Soc. 156 (1971), 381-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274544
Summability in amenable semigroups
Peter F. Mah.
Trans. Amer. Math. Soc. 156 (1971), 391-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275013
Theory of random evolutions with applications to partial differential equations
Richard Griego and Reuben Hersh.
Trans. Amer. Math. Soc. 156 (1971), 405-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275507
Harmonic analysis on central topological groups
Siegfried Grosser and Martin Moskowitz.
Trans. Amer. Math. Soc. 156 (1971), 419-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276418
The Brauer-Wall group of a commutative ring
Charles Small.
Trans. Amer. Math. Soc. 156 (1971), 455-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276218
Characteristic spheres of free differentiable actions of $S^{1}$ and $S^{3}$ on homotopy spheres
Hsu-tung Ku and Mei-chin Ku.
Trans. Amer. Math. Soc. 156 (1971), 493-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276992
Spatially induced groups of automorphisms of certain von Neumann algebras
Robert R. Kallman.
Trans. Amer. Math. Soc. 156 (1971), 505-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275180